# SDR DALA2024121811815

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 32,168 hours, 4,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 EMER LIGHTS AT 33AB, 49AB INOP. CORRECTIVE ACTION: RECONNECTED HARNESS CONNECTOR FOR BOTH AND OPS CK GOOD PER A330 AMM 33-51. (6493007)
